MAUDE Adverse Event Report: ARTHREX, INC. PUNCH MENISCL R,2.75MM 15RT CRVD SFT; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. PUNCH MENISCL R,2.75MM 15RT CRVD SFT; ACCESSORIES, ARTHROSCOPIC
Model Number PUNCH MENISCL R,2.75MM 15°RT CRVD SFT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a shoulder arthroscopy performed on (b)(6) 2021, the meniscal punch broke.There were no fragments reported, and the procedure was completed using a new device of the same part number.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-11392, batch 66831 was received for investigation.Visual inspection identified that the right tip-tube was severely bent.However, no breakage was noted.Functional testing revealed that manipulating the finger would not consistently cause the jaws to actuate, indicating that the handle pin within the handle assembly had broken.The observed condition is consistent with user applied excessive force during use.

Brand Name
PUNCH MENISCL R,2.75MM 15RT CRVD SFT
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12393649
Report Number1220246-2021-03594
Device Sequence Number4381618
Product Code NBH
UDI-Device Identifier00888867003200
UDI-Public00888867003200
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPUNCH MENISCL R,2.75MM 15°RT CRVD SFT
Device Catalogue NumberAR-11392
Device Lot Number66831
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date10/06/2021
Patient Sequence Number1